Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I have been nausous/vomiting and hurt in right side abdomen. Could a UTI cause it ?

For the last yr I have been nausous/vomiting and hurt in abdomen ,right side. right before and the first few days of my period,not every month but most. I m 42. I went to ER a yr ago and they said I had a ovarian cyst. and referred me 2 gyno. she said they are normal at my age,it was small and that it wouldn t cause vomiting like that,she didn t even tell me to have the cyst checked again later. Just said go 2 fam dr which I don t have. my urine was also junky. What could be the problem ? this always happens at that time of month and it gets so bad I have trouble working. Because of the nausea esp the pain is no fun either. Could a UTI cause it?..endometriosis ? and what non related female issues could cause it..being that there is a pattern to when it happens. Thanks
Asked On : Tue, 2 Mar 2010
Answers:  2 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

IT may be a menstural abnormility or symptoms manifested by the cyst. UTI symptoms are different and may not stay for such a long time. Besides coming to a diagniosis without a physical examination does not makes any sense. So better get yourself evaluated by a gyne again.

Answered: Tue, 2 Mar 2010
  User's Response
hi it can be due to PCOD or endometriosis,nowadays cervical and uterine cancers are more common after the age of 40yrs.better to get it diagnosed early,1st of all you are very late now.dont delay.
Answered: Sun, 7 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor